MathSciNet Relay Station
MathSciNet bibliographic data
MR2130068 (2005m:34175) 34K20 (34K11 35B05 47H10 47N20)
Burton, T. A. Fixed points, stability, and exact linearization. Nonlinear Anal. 61 (2005), no. 5, 857–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement